No Cover Image

Journal article 283 views

Doi–Koppinen modules for quantum groupoids / T. Brzeziński; S. Caenepeel; G. Militaru; Tomasz Brzezinski

Journal of Pure and Applied Algebra, Volume: 175, Issue: 1-3, Pages: 45 - 62

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Pure and Applied Algebra
ISSN: 00224049
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39818
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1-3
Start Page: 45
End Page: 62